# SDR UALA2011031401225

- Difficulty date: March 14, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 58,666 hours, 20,756 cycles
- Engine: Pwa PW2037
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Panel
- Condition: Peeling
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG RT REVERSER LOWER BIFURCATION PANEL ALBLANTIVE COATING COMING OF FWD 2-3RDS.  REPAIRED COATING LARGE AREA REPAIR PER MM.
